REDUKSI MASALAH CAUCHY ABSTRAK DEGENERATE KE MASALAH CAUCHY ABSTRAK NONDEGENERATE

Susilo Hariyanto, Susilo Hariyanto (2005) REDUKSI MASALAH CAUCHY ABSTRAK DEGENERATE KE MASALAH CAUCHY ABSTRAK NONDEGENERATE. Jurnal Matematika, 8 (1). pp. 33-36. ISSN 1410-8518

[img]
Preview
PDF
185Kb

Abstract

In this article, we investigate how to reduce an abstract degenerate Cauchy problem to an abstract nondegenerate Cauchy problems. This problem is discussed in the Hilbert space which can be writen as an orthogonal direct sum of Ker M and RanM . Under certain assumptions, abstract degenerate Cauchy problems can be reduced to abstract nondegenerate Cauchy problems which is easier to solve. If we have a solution of abstract nondegenerate Cauchy problem, then using certain transformation we can find the solution of abstract degenerate Cauchy problems.

Item Type:Article
Uncontrolled Keywords:Degenerate Cauchy Problems, Nondegenerate Cauchy Problems
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:2326
Deposited By:Mr. Matematika Admin
Deposited On:07 Dec 2009 13:41
Last Modified:07 Dec 2009 13:41

Repository Staff Only: item control page